Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Experiencing serious vomiting, dizziness, stomach discomfort after postinor2 due to unprotected sex. Pregnant ?

Hello Doctor, my name is AAAA i had unprotected sex with my boyfriend and after 6hrs i took the first tablet of postinor2 and then after 12hrs took the second tablet but i experienced serious vomiting , dizziness , stomach gambling after 2hrs of swallowing the second tablet.And late in the evening i had too much salivor in my mouth and wanted too much fruits and the next day i felt totally normal. My question is Doctor, Iam i pregnant and if not are there any chances that i could get pregnant after vomiting the second tablet of postinor2.
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013

emergency pill can cause side effects like nausea, vomitings, bloating sensation of the abdomen etc

that may be the reason for your symptoms after taking the tablets, as you had vomitings after taking the tablet complete protection is somewhat doubtful,

if you had intercourse around the time of ovulation then there is possibility for pregnancy, as the effect of the emergency pill is doubtful, so if you miss your periods better to go for pregnancy test once.

take care.
Answered: Mon, 27 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor